Is Botox or Filler Safe with Hashimoto?
- Asked by Kate1971
- 7 months ago
Hi I have already Hashimoto my results are like this: A-TG 349,7 IU/ml norm= <18 IU/ml, A-TPO 109,30 IU/ml norm = <8 IU/ml, TSH III generation 0,993 uIU/ml norm = 0,270-4,7 uIU/ml. Can I have a Botox or/end filer like Juvaderm or other?
Botox and thyroid condition
There is no problem in treating someone with a thyroid condition like Hashimoto's with Botox. Rest assured that both Botox and fillers like Juvederm or Restylane would all be safe as long as your injector is highly trained and experienced such as a dermatologist or plastic surgeon. ~ Dr. Benjamin Barankin, Toronto Dermatology Centre.
Hashimoto's and Botox: Safety
I have had several patients with Hashimoto's receive Botox Cosmetic. Treatment with Botox Cosmetic has not affected their thyroid disorder. Mention it to your physician injector; it's always a good idea to share your medical history and any medications you are on with your doctor.
Botox or fillers with Hashimoto
Are you looking to treat the Hashimoto with Botox? Like you have muscle pain in the neck and you want to use the Botox in this area? Or are you looking to have a cosmetic procedure in the glabella/forehead area and want to receive injections there? These are different cases and types of injections, so it's important to state the purpose of your treatment. What I would recommend is that you see the physician who treats your Hashimoto and ask him/her if you can receive Botox or fillers. While I am not aware of specific cases where Cosmetic Botox and Hashimoto have been reported, what your doctor prefers you do and don't do for your specific case will be important and any doctor who is willing to treat you with Botox or fillers, should be consulting with this physician anyway.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.